Local Shalika models and functoriality

Dihua Jiang, Chufeng Nien, Yujun Qin

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


We prove, over a p-adic local field F, that an irreducible supercuspidal representation of GL2n(F) is a local Langlands functorial transfer from SO2n+1(F) if and only if it has a nonzero Shalika model (Corollary 5.2, Proposition 5.4 and Theorem 5.5). Based on this, we verify (Sect. 6) in our cases a conjecture of Jacquet and Martin, a conjecture of Kim, and a conjecture of Speh in the theory of automorphic forms.

Original languageEnglish (US)
Pages (from-to)187-217
Number of pages31
JournalManuscripta Mathematica
Issue number2
StatePublished - Oct 1 2008


Dive into the research topics of 'Local Shalika models and functoriality'. Together they form a unique fingerprint.

Cite this